| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Codes |
Impedance Problem (2950); Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
At the end of october 2022 the user sustained a blow to his head after which he could no longer hear with the device.The user was re-implanted.
Event or Problem Description
At the end of (b)(6) 2022, the user sustained a blow to his head after which he could no longer hear with the device.The user was re-implanted.
Additional Manufacturer Narrative
Conclusions: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.Other damages found during device investigation are most likely related to the explantation surgery.This is a final report.